# SDR CA000606003

- Difficulty date: June 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft time: 18,188 hours
- Engine: Garrtt TPE3316
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 13341511
- Condition: Malfunctioned
- Location: Operator Motor
- Part time: 18,651 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE CREW STARTED TO TRANSFER TIP FUEL WITH NO PROBLEM.  WHEN THE CREW SELECTED TIP TRANSFER OFF, THE RT TIP TANK CONTINUED TO FLOW UNTIL TIP TANK PRESSURE WAS EXHAUSTED.  THIS CAUSED ABOUT A 15 GALLON FUEL IMBALANCE BETWEEN THE TIP TANKS (RT LIGHTER).  DURING LANDING AND TAXI WITH A FULL MAIN TANK AND THE LEFT WING LOW DUE TO THE FUEL IMBALANCE, A SMALL AMOUNT OF FUEL PASSED BY THE SNORKLE CHECK VALVE AND ACCUMULATED IN THE VENT SYSTEM, WHICH DRAINED ONTO THE GROUND SLOWLY AFTER THE AIRCRAFT WAS PARKED.  THE VALVE WAS REPLACED WITH A SERVICEABLE VALVE AND THE AIRCRAFT RETURNED TO SERVICE.
